# SDR SWIA202161595

- Difficulty date: August 7, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 6003806111
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SURROUND: FS310 SERRATED PLATE UNDER THE FWD ANCHOR FITTING HAS CORROSION IN THE UPPER FORWARD EDGE, RUNNING UNDER THE REINFORCEMENT ANGLE/BRACKET. (MARKED)     (C-CHECK RO 10/4/2021)    INSTALLED NEW PASSENGER DOOR SURROUND FS310 SERRATED PLATE REF CRJ200 SRM 51-41-02 / PERFORMED  ADJUSTMENT OF THE PASSENGER DOOR COUNTERBALANCE  REF CRJ200 AMM 52-11-17-820-802 OP CHECK GOOD.
